# SDR 95ZZZX4285

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210WL
- Make and model: Lear 35A
- Aircraft serial: 210
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Screws Detached
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE PILOT DISCOVERED EXTENSIVE F.O.D. TO THE RIGHT ENGINE FAN AND NOISE SUPPRESSION BAND.  INVESTIGATION REVEALED 2 SCREWS ON THE WING LEADING EDGE FAIRING HAD BACKED OUT.  THE PREVIOUS CREW DID NOT REPORT ANY SHIFT IN ENGINE PARAMETERS OR ANY UNUSUAL NOISE.  SUBMITTER STATED THE SAME THING HAS OCCURRED ON A FOREIGN REGISTERED LEARJET 24D.  ACFT TT, 6,404.9 HOURS, LANDINGS, 5,279.
